# SDR DALA2021021800938

- Difficulty date: February 17, 2021
- Submitted: February 18, 2021
- Operation: Air carrier
- Aircraft: N336NW
- Make and model: Airbus A320-212
- Aircraft serial: 355
- Aircraft time: 83,447 hours, 37,765 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Scratched
- Location: Exterior
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3236 SCRATCH ON EXTERNAL SKIN STATIC PORT AREA LOCATED BTW FR23 TO FR24 AND BTW STR31L TO STR33L AT LOWER FUSELAGE.  CORRECTIVE ACTION: REMOVED SCRATCH PER ERA 589895-14 REV ORIGINAL.
